A member asked:

Had ovarian cyst but it shrunk. i'm still taking birth control pills daily. i've been spotting/mild bleeding some days,doctor says it's normal. is it?

A doctor has provided 1 answer
Dr. Michael Hulse answered

Specializes in Gynecology

Not uncommon: Some women have spotting or light bleeding while using a birth control pill. This is unlikely to be anything dangerous but can be quite annoying. This will often stop after a while on its own. If the problem persists you could take a low dose estrogen for a few weeks, change pills or change your method of contraception. Hope this helps.

Answered 4/28/2016

1.4k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question